Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 375, NWS Atlanta, GA

June 27, 2009Dade County, Walker County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 27, 2009, 5:16 PM EDT for Dade County, Walker County, Georgia. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2009, 5:16 PM EDT (21:16 UTC)
Expired
Jun 27, 2009, 5:45 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Dade County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 5:30 PM EDTTSTM WND DMG2 Ene Trenton, GATWO TREES DOWN...ONE ON A POWER LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.3 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3037 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3037 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 272116
SVRFFC
GAC083-295-272145-
/O.NEW.KFFC.SV.W.0375.090627T2116Z-090627T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT SAT JUN 27 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DADE COUNTY IN NORTHWEST GEORGIA
  NORTHWESTERN WALKER COUNTY IN NORTHWEST GEORGIA

* UNTIL 545 PM EDT

* AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60   
  MPH.  THIS STORM WAS LOCATED JUST NORTH OF NEAR TRENTON...MOVING 
  SOUTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WILDWOOD...MORGANVILLE...STEPHENSVILLE...NEW ENGLAND...CEDAR
  GROVE...COOPER HEIGHTS...RISING FAWN AND CLOUDLAND CANYON STATE
  PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3500 8536 3498 8536 3495 8538 3478 8525
      3468 8549 3465 8550 3462 8553 3473 8555
      3479 8558 3499 8561 3500 8550
TIME...MOT...LOC 2116Z 332DEG 7KT 3492 8553

$$
1 follow-up statement
000 
WWUS52 KFFC 272139
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT SAT JUN 27 2009

GAC083-295-272145-
/O.CON.KFFC.SV.W.0375.000000T0000Z-090627T2145Z/
DADE GA-WALKER GA-
539 PM EDT SAT JUN 27 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHWESTERN WALKER AND DADE COUNTIES...

AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR TRENTON...MOVING SOUTHEAST AT 
10 MPH. OTHER THUNDERSTORMS CONTINUE NORTH OF TRENTON NEAR WILDWOOD 
AND NEW ENGLAND.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CEDAR
GROVE...COOPER HEIGHTS...RISING FAWN...CLOUDLAND CANYON STATE PARK
AND NOBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3500 8536 3498 8536 3495 8538 3478 8525
      3468 8549 3465 8550 3462 8553 3473 8555
      3479 8558 3499 8561 3500 8550
TIME...MOT...LOC 2137Z 332DEG 7KT 3488 8551

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 5:10 PM EDT, 6 minutes earlier.

Area forecast discussion, Jun 27, 5:10 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT SAT JUN 27 2009

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
UPPER LEVEL PATTERN CONTINUES TO SLOWLY SHIFT WITH THE PERSISTENT
RIDGE THAT HAS BEEN ANCHORED OVER THE SOUTHEASTERN U.S. BUILDING
WESTWARD AS A FAIRLY DEEP CLOSED UPPER LOW SETTLES INTO THE NORTH
CENTRAL AND NORTHEAST U.S. RESULTING NORTHWEST FLOW OVER THE
SOUTHEASTERN U.S. ALLOWS A WEAK COLD FRONT TO MOVE ACROSS THE
FORECAST AREA SUNDAY BRINGING A DRIER AIRMASS INTO NORTH AND CENTRAL
GEORGIA THROUGH MONDAY. NEW FRONT IN THE REGION SUNDAY SHOULD HELP TO
INCREASE CHANCES FOR PRECIPITATION WITH CONVECTION BECOMING MORE
SCATTERED VS THE ISOLATED ACTIVITY OF THE PAST COUPLE OF DAYS.
TEMPERATURES WILL REMAIN HOT. MAX TEMPERATURES IN THE MID TO UPPER
90S SUNDAY WILL ONLY DROP A FEW DEGREES BEHIND THE FRONT MONDAY...
BUT WITH NOTICEABLY DRIER AIR SPREADING OVER THE REGION IT SHOULD BE
AT LEAST MARGINALLY MORE COMFORTABLE TO START THE NEW WORK WEEK. MUCH
OF CENTRAL AND PORTIONS OF NORTH GEORGIA WILL SEE HEAT INDEX VALUES
INTO THE 104 TO 108 DEGREE RANGE SUNDAY AFTERNOON...BUT WITH
OVERNIGHT LOWS EXPECTED TO DROP INTO THE LOWER TO MID 70S AND DRIER
AIR LOWERING EXPECTED HEAT INDEX VALUES SOMEWHAT FOR MONDAY...WE
SHOULD STAY JUST UNDER HEAT ADVISORY LEVELS.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
A RELATIVELY DRY AIRMASS IS EXPECTED TO REMAIN IN PLACE OVER NORTH
AND CENTRAL GEORGIA FOR THE BULK OF THE UPCOMING WORK WEEK AS
PERSISTENT NORTHWESTERLY UPPER LEVEL FLOW BETWEEN THE GROWING WESTERN
U.S. RIDGE AND A FAIRLY DEEP UPPER LOW OVER THE NORTH CENTRAL AND
NORTHEAST U.S. DOMINATES THE AREA WEATHER. THE GFS MODEL DOES SHOW
MOISTURE INCREASING BY THE END OF NEXT WEEK AS THE UPPER LEVEL FLOW
FLATTENS A BIT...BUT THE ECMWF IS NOTICEABLY DRIER THROUGH THE END OF
THE WEEK. I WILL NOT MAKE ANY SIGNIFICANT CHANGES TO THE PRESENT
EXTENDED FORECAST TRENDS BACK TOWARD ISOLATED TO SCATTERED...MAINLY
DIURNAL...CONVECTION BY THE END OF THE WEEK.
&&

.AVIATION...
SO FAR THIS AFTERNOON...BULK OF ISOLATED CONVECTION DEVELOPING
/STAYING NORTH OF TAF SITES BUT WILL NEED TO WATCH. AT BEST MAY HAVE
TO CARRY VCTS FOR AN HOUR OR TWO. OTHERWISE LOOK FOR VFR CONDITIONS
TO DOMINATE THROUGH THE TAF PERIOD...WITH GENERALLY CLEAR OR SCT
MID/HIGH CLOUDS OVERNIGHT WITH SCT/BKN CU 5 TO 7 THSD FEET
DEVELOPING SUNDAY FROM LATE MORNING INTO THE AFTERNOON. SHOULD BE
GETTING INTO BETTER CHANCES FOR SHOWERS/TSTORMS SUNDAY AS A WEAK
BOUNDARY MEANDERS ACROSS THE STATE. PLAN TO GO WITH VCTS MOST SITES
STARTING AT 18Z. LIGHT WEST WINDS OVERNIGHT...WEST TO NORTHWEST
SUNDAY WITH SPEEDS GENERALLY IN THE 8 TO 12 KT RANGE.

49
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  99  72  92  65 /  20  20  30  10   5
ATLANTA         75  96  73  90  66 /  20  20  30  10   5
BLAIRSVILLE     66  91  65  88  61 /  20  30  30  10  10
CARTERSVILLE    70  98  69  90  63 /  20  30  30  10  10
COLUMBUS        76  98  75  93  69 /  20  20  30  20   5
GAINESVILLE     72  96  71  90  65 /  20  30  30  10  10
MACON           73  98  74  95  67 /  20  20  30  20   5
ROME            72  97  69  91  63 /  20  30  30  10  10
PEACHTREE CITY  71  96  69  91  62 /  20  20  30  10   5
VIDALIA         74  98  75  95  70 /  20  20  30  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20
Hazardous weather outlook, Jun 27, 3:34 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT SAT JUN 27 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
334 PM EDT SAT JUN 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF
NORTH AND EAST CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT.

.SYNOPSIS...
HIGH PRESSURE REMAINED ACROSS THE SOUTHEAST TODAY...COMBINED WITH
A WEAK SURFACE BOUNDARY STRETCHING FROM CENTRAL ALABAMA...ACROSS
CENTRAL GEORGIA AND INTO THE CAROLINAS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS
WILL BE FREQUENT LIGHTNING. DAMAGING WINDS AND LARGE HAIL ARE ALSO
POSSIBLE.

.DISCUSSION...
A WEAK BOUNDARY ASSOCIATED WITH AN AREA OF LOW PRESSURE WILL
REMAIN DRAPED ACROSS THE STATE TODAY...PROVIDING A FOCUSING
MECHANISM FOR THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING
AS CAPES INCREASE TO AROUND 2000 TO 3000. WITH A WEAK UPPER LEVEL
IMPULSE APPROACHING THE AREA FROM THE NORTHWEST...ISOLATED SEVERE
STORMS ARE POSSIBLE...MAINLY OVER MUCH OF NORTH AND EAST CENTRAL
GEORGIA. A FEW THUNDERSTORMS ARE POSSIBLE OVER THE REMAINDER OF
THE FORECAST AREA...BUT SHOULD REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THUNDERSTORMS ARE POSSIBLE SUNDAY ACROSS ALL OF NORTH AND CENTRAL
GEORGIA. THUNDERSTORMS WILL ALSO BE POSSIBLE MONDAY...WEDNESDAY
AND THURSDAY AFTERNOONS FOR PORTIONS OF CENTRAL GEORGIA...AND
FRIDAY ACROSS ALL OF NORTH AND CENTRAL GEORGIA.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION THIS AFTERNOON FOR
POSSIBLE ACTIVATION ACROSS NORTH AND CENTRAL GEORGIA.

In the hours before

Special weather statement, Jun 27, 4:50 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EDT SAT JUN 27 2009

GAZ003>005-272130-
450 PM EDT SAT JUN 27 2009

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN WHITFIELD...
CATOOSA AND MURRAY COUNTIES UNTIL 530 PM EDT...

AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM JUST CHATSWORTH...TO JUST NORTH
OF DALTON...TO JUST EAST OF CHATTANOOGA TENNESSEE...MOVING SOUTHEAST
AT 15 MPH.

THESE THUNDERSTORMS WILL AFFECT INDIAN
SPRINGS...COHUTTA...DAWNVILLE...ETON...AND CHATSWORTH.

FREQUENT CLOUD-TO-GROUND LIGHTNING...HEAVY RAIN...AND WIND GUSTS TO
35 MPH CAN BE EXPECTED WITH THIS ACTIVITY.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA UNTIL 11 PM
EDT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER
MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE
STORMS.

19
Special weather statement, Jun 27, 4:54 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 PM EDT SAT JUN 27 2009

GAZ001-272115-
454 PM EDT SAT JUN 27 2009

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN DADE COUNTY
UNTIL 515 PM EDT...

AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COLE CITY EXTENDING NORTHWARD TO NEAR
JASPER TENNESSEE...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS OF 40 MPH WILL BE POSSIBLE WITH THIS THUNDERSTORM...ALONG
WITH FREQUENT CLOUD-TO-GROUND LIGHTNING.  SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE COLE CITY...HOOKER...MORGANVILLE...WILDWOOD...
NEW ENGLAND...STEPHENSVILLE...TRENTON...RISING FAWN AND CLOUDLAND
CANYON STATE PARK.

RESIDENTS IN THE AREA SHOULD REMAIN INDOORS AND AVOID USING
ELECTRICAL APPLIANCES UNTIL THE STORMS HAVE PASSED.

19
Special weather statement, Jun 27, 4:55 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT SAT JUN 27 2009

GAZ003>005-272130-
455 PM EDT SAT JUN 27 2009

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN WHITFIELD...
CATOOSA AND MURRAY COUNTIES UNTIL 530 PM EDT...

AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM JUST CHATSWORTH...TO JUST NORTH
OF DALTON...TO JUST EAST OF CHATTANOOGA TENNESSEE...MOVING SOUTHEAST
AT 15 MPH.

THESE THUNDERSTORMS WILL AFFECT INDIAN
SPRINGS...COHUTTA...DAWNVILLE...ETON...AND CHATSWORTH.

FREQUENT CLOUD-TO-GROUND LIGHTNING...HEAVY RAIN...AND WIND GUSTS TO
35 MPH CAN BE EXPECTED WITH THIS ACTIVITY.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR AREAS IMMEDIATELY TO
THE EAST OF THESE COUNTIES UNTIL 11 PM EDT. CONTINUE TO MONITOR NOAA
WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

19
Special weather statement, Jun 27, 5:04 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
504 PM EDT SAT JUN 27 2009

GAZ006-008-272130-
504 PM EDT SAT JUN 27 2009

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN UNION AND
EASTERN FANNIN COUNTIES UNTIL 530 PM EDT...

AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LOVING...MOVING SOUTHEAST AT 20 MPH. OTHER
STRONG THUNDERSTORMS WERE DEVELOPING FROM NOTTELY DAM NORTHWESTWARD
TO TURTLETOWN TENNESSEE...ALMOST MOVING SOUTHEAST AT 20 MPH.

SOME CITIES THAT WILL BE AFFECTED BY THESE THUNDERSTORMS INCLUDE
LOVING...CULBERSON...IVY LOG...AND BLAIRSVILLE.

LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS ACTIVITY. WIND GUSTS TO 40 MPH WILL ALSO
BE POSSIBLE ALONG WITH LOCALLY HEAVY RAIN. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA UNTIL 11 PM
EDT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER
MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE
STORMS.

19

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.